# SDR B3OR20050505

- Difficulty date: April 13, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna 210N
- Aircraft serial: 21064233
- Aircraft time: 5,239 hours
- Engine: Cont IO550*
- Engine time: 1,419 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 1250419K200
- Condition: Cracked
- Location: Propeller
- Part time: 5,239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER WAS INSPECTED DURING A PRE-FLIGHT INSPECTION AND FOUND TO HAVE A CRACK. THE CRACK WAS FROM A SCREW HOLE AND EXTENDED TO BLADE CUT-OUT. THE SPINNER WAS REPLACED AND INSPECTED AFTER ITS FIRST FLIGHT, NO CRACKS WERE FOUND OR NOTED ON THE REPLACED SPINNER. SUSPECT OVER TORQUEING OF SPINNER ATTACH SCREWS AS CAUSE OF CRACK
